{"status":"public","abstract":[{"text":"In Hausel et al. (2008) [10] we presented a conjecture generalizing the Cauchy formula for Macdonald polynomial. This conjecture encodes the mixed Hodge polynomials of the character varieties of representations of the fundamental group of a punctured Riemann surface of genus g. We proved several results which support this conjecture. Here we announce new results which are consequences of those in Hausel et al. (2008) [10].","lang":"eng"}],"_id":"1466","page":"131 - 135","day":"01","main_file_link":[{"url":"http://arxiv.org/abs/0905.3491","open_access":"1"}],"publication":"Comptes Rendus Mathematique","author":[{"id":"4A0666D8-F248-11E8-B48F-1D18A9856A87","first_name":"Tamas","last_name":"Hausel","full_name":"Tamas Hausel"},{"full_name":"Letellier, Emmanuel","last_name":"Letellier","first_name":"Emmanuel"},{"first_name":"Fernando","last_name":"Rodríguez Villegas","full_name":"Rodríguez Villegas, Fernando"}],"publisher":"Elsevier","extern":1,"type":"journal_article","date_updated":"2021-01-12T06:50:56Z","date_created":"2018-12-11T11:52:11Z","intvolume":" 348","title":"Topology of character varieties and representations of quivers","oa":1,"year":"2010","volume":348,"issue":"3-4","publist_id":"5731","quality_controlled":0,"publication_status":"published","date_published":"2010-02-01T00:00:00Z","doi":"10.1016/j.crma.2010.01.025","citation":{"short":"T. Hausel, E. Letellier, F. Rodríguez Villegas, Comptes Rendus Mathematique 348 (2010) 131–135.","ista":"Hausel T, Letellier E, Rodríguez Villegas F. 2010. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 348(3–4), 131–135.","mla":"Hausel, Tamás, et al. “Topology of Character Varieties and Representations of Quivers.” Comptes Rendus Mathematique, vol. 348, no. 3–4, Elsevier, 2010, pp. 131–35, doi:10.1016/j.crma.2010.01.025.","ieee":"T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Topology of character varieties and representations of quivers,” Comptes Rendus Mathematique, vol. 348, no. 3–4. Elsevier, pp. 131–135, 2010.","ama":"Hausel T, Letellier E, Rodríguez Villegas F. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 2010;348(3-4):131-135. doi:10.1016/j.crma.2010.01.025","chicago":"Hausel, Tamás, Emmanuel Letellier, and Fernando Rodríguez Villegas. “Topology of Character Varieties and Representations of Quivers.” Comptes Rendus Mathematique. Elsevier, 2010. https://doi.org/10.1016/j.crma.2010.01.025.","apa":"Hausel, T., Letellier, E., & Rodríguez Villegas, F. (2010). Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. Elsevier. https://doi.org/10.1016/j.crma.2010.01.025"},"month":"02"}